Results 1 to 5 of 5

Thread: Stopped taking oxybutynin and now salivating without control!

  1. #1
    Senior Member
    Join Date
    Apr 2005
    Location
    Argentina
    Posts
    147

    Unhappy Stopped taking oxybutynin and now salivating without control!

    Just as the title of this thread goes. I've been regularly taking oxybutynin, I've now stopped and I started salivating without control. It's awful.

    Has anyone gone trough this? Any recommendation?

    Thanks in advance!

  2. #2
    Senior Member zagam's Avatar
    Join Date
    Jan 2007
    Location
    Western Australia - Hammer wielding daemon
    Posts
    619

    Some people can drool as much as they like

    Apparently, Bill Gates drools, rocks back and forth and looses his temper and throws things.
    http://hugequestions.com/Eric/Linux/Linux3.html

    Now if you had as much money as him, you could do whatever you want and get away with it.

    Start taking it again and taper off?

    How is bladder managed?

    Sometimes need it for SP.

    Sphincterotomy and condom drainage?

    Is pressure in bladder between catheters okay without it?

  3. #3
    Why did you stop the oxybutinin? Did you not start a different anticholenergic? All anticholenergics can suppress a number of parasympathetic functions, including salivation, tear production, and even mucous production in the gut. Often constipation is a problem, both due to less peristalsis and less mucous.

    Have you spoken to your physician about the excessive salivation? This is not normal, and there are a number of conditions that can cause it that should be more completely explored.

    (KLD)

  4. #4
    Senior Member
    Join Date
    Sep 2015
    Location
    Auckland
    Posts
    172
    Blog Entries
    1
    Yes I think I have less peristalsis since I stuffed up 2 weeks ago this is why my bowels feel like their dead with no push and have to take Movicol to get any relief

  5. #5
    Senior Member
    Join Date
    Apr 2005
    Location
    Argentina
    Posts
    147
    Quote Originally Posted by zagam View Post
    Apparently, Bill Gates drools, rocks back and forth and looses his temper and throws things.
    http://hugequestions.com/Eric/Linux/Linux3.html

    Now if you had as much money as him, you could do whatever you want and get away with it.

    Start taking it again and taper off?

    How is bladder managed?

    Sometimes need it for SP.

    Sphincterotomy and condom drainage?

    Is pressure in bladder between catheters okay without it?
    I would just take it to stop salivating
    Quote Originally Posted by SCI-Nurse View Post
    Why did you stop the oxybutinin? Did you not start a different anticholenergic? All anticholenergics can suppress a number of parasympathetic functions, including salivation, tear production, and even mucous production in the gut. Often constipation is a problem, both due to less peristalsis and less mucous.

    Have you spoken to your physician about the excessive salivation? This is not normal, and there are a number of conditions that can cause it that should be more completely explored.

    (KLD)
    I started taking Mirabegron, so I stopped taking Oxybutinin. I'm convinced the excessive salivation is due to dropping oxybutinin because as soon as I start taking it again the problem disappears within one or two days. I tried dropping and starting taking the drug again several times and the behavior is always the same.

Similar Threads

  1. Replies: 3
    Last Post: 01-03-2013, 11:00 AM
  2. Urgent: Quad taking GRE & Poor hand control (C5/C7)
    By otiness in forum Work, School, & Money
    Replies: 13
    Last Post: 12-23-2012, 05:29 AM
  3. Replies: 1
    Last Post: 09-12-2003, 03:36 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •